# SDR C2XA11CL042

- Difficulty date: February 10, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N12552
- Make and model: Emb EMB-145LR
- Aircraft serial: 145583
- Aircraft time: 20,284 hours, 15,445 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Switch
- Part number: 7821008
- Part serial: 2892
- Condition: Faulty
- Location: Bleed Air Sys
- Part time: 2,208 hours, 1,681 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE CABIN PRESSURIZATION DID NOT DESCEND ON SCHEDULE.  MAINTENANCE INSPECTED AND REPLACED THE HIGH STAGE VALVE PRESSURE SWITCH AND CONNECTOR P1203.  OPERATIONAL CHECKS WERE GOOD.
